I started using minoxidil 3 weeks ago and have experienced some loss in libido and also not having morning erections anymore. After having this problem I searched on internet and read many forums discussing about similar side effects from minoxidil. I need to request you if there are some specialist who can educate me about this.
Can minoxidil cause erectile dysfunction, low libido or any other sexual side effects..?
Doctor Answers 2
Minoxidil and ED
Sexual side effects
Minoxidil does not have sexual side effects listed as one of the common side effects. However, it is possibility if you can link the start of your symptoms to the start of the medication. You can stop the medication for a month, and see if the symptoms go away. If it does, nost likely can be a side effects for you. If you restart again in a month, and the symptoms return, then most definite it is a side effects for you, even though it is not a common side effect for most.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.